View Complete Reference

Schatte, P (1983)

On H -summability and the uniform distribution of sequences

Math. Nachr. 113, 237-243.

ISSN/ISBN: Not available at this time. DOI: 10.1002/mana.19831130122

Abstract: Not available at this time.

@article{, title={On H∞-Summability and the Uniform Distribution of Sequences}, author={Schatte, Peter}, journal={Mathematische Nachrichten}, volume={113}, number={1}, pages={237--243}, year={1983}, publisher={Wiley Online Library}, DOI={10.1002/mana.19831130122}, }

Reference Type: Journal Article

Subject Area(s): Analysis